# SDR CA000209068

- Difficulty date: January 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,339 hours
- Engine: Pwa PT6A67D
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: 1183400921
- Condition: Stuck
- Location: Main Comm
- Part time: 1,946 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT LOST ALL COMMUNICATIONS FOR A PERIOD OF 20 MINUTES. A PUSH-TO-TALK SWITCH ON THE RT CONTROL COLUMN WAS FOUND STUCK IN THE TRANSMIT POSITION BLOCKING ALL TRANSMIT & RECIEVE COMMUNICATIONS. SWITCH REPLACED. SUBMITTER STATES THIS HAS BEEN A RECURRING DEFECT.
